I am on 50mg of zoloft for my panic attacks and high anxiety issues. I was wondering if anyone else felt very spacey from it? :/I seem to not bad able to focus until 12+ hrs after i take it.
How long have you been taking it? If you started within the past two or three weeks, there's no need to be alarmed. It is quite normal to feel drowsy and sort of spacey, as you said, during the first few weeks. I had these symptoms when I first started on Zoloft, as did my mother, and several other people I know. In every case, the side effect went away after about two-three weeks. Your body needs time to adjust to the drug. In the interim, if you're finding it unbearable, the only recommendation I can think of is to take it before bed instead of in the morning (assuming that's not something you're already doing). This is a very, very common side effect, not just for Zoloft, but for most antidepressants.
simpson; Yes this is very common and please don't be surprised if your anxiety even gets worse for a short period before this medication starts to help this is about 1 to 2 weeks for most people try to take it about the same time each day. Also, it can take from 6 to 8 weeks to reach the full benefits of this medication and most of the ones like it. Just know this weird feeling does go away alot of people if they get it say about a week and it goes back to normal. Have a great weekend. Chuck1957
I have been taking zoloft for 7+ years. Watching my son die a slow, unspeakably horrendous death from ALS (aka Lou Gehrig's disease) caused my PTSD. Due to my emotional status when it was first prescribed to me, I can't attest to ANY side effects of zoloft. However, I can tell you that, when the drug seems to no longer work (constant flashbacks, severe anxiety, etc.), I stop taking it for several months. Then, when I start taking it again, I do feel kind of "spacey" for several weeks... but those side effects taper off until they are gone... and so are the constant flashbacks. I am prescribed 300 mg of zoloft in the morning. I wish I could help you with your inability to focus symptoms, but I have the same problem, & it has nothing to do with zoloft Just know that your "spacey" feeling from zoloft will go away. Good luck.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2011 • 3 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Posted 25 Aug 2015 • 1 answer
Posted 29 Oct 2015 • 2 answers
Posted 16 Nov 2015 • 2 answers